# SDR 2004UALA00727

- Difficulty date: December 2, 2003
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Defective
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. CAUSE WAS DEFECTIVE GAUGE. CORRECTIVE ACTION TAKEN WAS SLIDE BOTTLE REPLACED WITH NEWLY OVERHAULED BOTTLE AND ULTRASONIC LEAK DETECTION IMPLEMENTED FOR BOTTLE INSPECTION.
